Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Fatigue, anxiety, taking Levothyroxine for hypothyroidism, taken BP and pulse rate

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
My BP is 110/70 and my pulse is 89. I feel very fatigued. I take 100 mcg of levothyroxine a day for my hypothyroidism (Hashimotos). I feel a bit anxious for no reason but feel something isn't quite right.
Posted Sun, 6 May 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Robert Galamaga 37 minutes later
Hello and thanks for the query.

Your question is a very good one and I will work on providing you with some good information and recommendations regarding your situation.

Regarding the vital signs what you have reported a pulse and blood pressure in this range is absolutely normal. I understand you do not feel quite right and that you feel like something else maybe going on.

The only real way to tell if there is potentially a hormonal fluctuation which is contributing to what you're feeling would be to obtain a thyroid function analysis. As you know this is a simple blood test with your Sometimes there can be subtle fluctuations in the thyroid function which cause us to have to change the dosage of the medication.

As for right now I would recommend that you discontinue any type of stimulant food or liquid intake including caffeine or nicotine. I would also refrain from drinking any alcohol for the time being.

If you are able. I recommended that you see your primary care doctor within the next few days for a full and comprehensive examination and consultation. As I had mentioned he will likely check a blood test to make sure that your thyroid function is within an optimal range.

I thank you again for submitting your question. I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor